MAUDE Adverse Event Report: RESPIRONICS, INC. GARBIN; VENTILATOR, CONTINUOUS, FACILITY USE.

RESPIRONICS, INC. GARBIN; VENTILATOR, CONTINUOUS, FACILITY USE.
Model Number 1058180B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to a third-party service center for service.There was no harm or injury reported.The device was not in patient use.During the evaluation of the device at third-party service center a ventilator inoperative condition occurred.The device's motor blower assembly was replaced to address the issue.Additionally, an error code depicting the internal battery was depleted was observed.The internal battery was charged to address the issue.

Brand Name
GARBIN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE.
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19475344
Report Number2518422-2024-34498
Device Sequence Number15222003
Product Code CBK
UDI-Device Identifier00606959026483
UDI-Public00606959026483
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1058180B
Device Catalogue Number1058180B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown